# SDR QXEA202308300121

- Difficulty date: August 25, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 47,885 hours, 50,572 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 85307789101
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAV INTERNAL DOUBLER CORRODED. FWD LAV DOUBLER REPLACED IAW SRM REV 21 TASKS 51-42-05-02-01, 51-40-15-02-01, 51-23-00-00-01.
